# SDR CA121010005

- Difficulty date: October 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 697072003
- Condition: Malfunctioned
- Location: Engine Overspeed
- Part time: 15,881 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CLIMB, THE NR 1 ENGINE WAS SHUTDOWN DUE LOSS OF OIL. DURING ENGINE RUN LEAK IDENTIFIED FROM BASE OF OVERSPEED GOVERNOR, OSG.  OVER SPEED GOVERNOR WAS REPLACED WITH NO FURTHER LEAKS.  REVIEWED EMU DATA AND REQUIRE NO ADDITIONAL INSPECTION.  SINCE THE CREW HAD SHUT THE ENGINE DOWN PROMPTLY THERE WAS NO RISK OF INTERNAL DAMAGE.  ALSO REPORTED AN OSG ANOMALY NOTED WHILE REVIEWING THE EMU DATA. OSG REPLACED.
